# SDR DALA2024050705008

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Part number: UNKNOWN
- Condition: Loose
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R-4 DOOR LOWER, AFT GIRT BAR LIFTER MECHANISM HAS PLAY. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS AS REQUIRED REF CMM 52-11-25 ON NR SERIAL NBR 004. (0327682)
